MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS 3-PEG POLY PAT TRL PINS LG; KNEE INSTRUMENT : FIXATION PINS

DEPUY ORTHOPAEDICS, INC. 1818910 LCS 3-PEG POLY PAT TRL PINS LG; KNEE INSTRUMENT : FIXATION PINS
Catalog Number 249765000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) has reported to (b)(6) representative that they have a broken patella trial in their consigned lcs lateral patella tray.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS 3-PEG POLY PAT TRL PINS LG
Common Device Name
KNEE INSTRUMENT : FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7471957
Report Number1818910-2018-58473
Device Sequence Number16175156
Product Code LXH
UDI-Device Identifier10603295126102
UDI-Public10603295126102
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number249765000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1